# SDR YENA2020021730174

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 75,961 hours, 28,174 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Motor
- Condition: Smoke
- Location: Captain'S Seat
- Part time: 17,090 hours, 4,860 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FT # 421, JFK-NAS. DIVERTED TO PBI, EMERGENCY DECLARED. AT CRUISE EXPERIENCED BURNING SMELL IN CKPT SMELL GRADUALLY WORSENED FOLLOWED BY VISIBLE SMOKE. SMOKE & FUMES WERE ISOLATED TO COCKPIT ONLY. CAPT ELECTRIC SEAT ADJUSTMENT STOPPED WORKING; ACCOMPLISHED TSM 05-50-00-810-831-A ISOLATED ODOR CAUSE TO CAPT SEAT ADJ MOTOR VERIFIED TO CAPT SEAT C/B TRIP R/R CAPT SEAT IAW MM 25-11-51. OPS CH NORM.
